MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4008
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: case-2024-00214282-1.
 
Event or Problem Description
It was reported that the iv3000 1 hand 10x12cm ctn 50 packaging is broken and compromised the sterility before being provided to the patients.The treatment was completed with a s+n back-up device.Since incident occurred before procedure; patient was not yet involved.
 
Additional Manufacturer Narrative
H3, h6: given the nature of the alleged incident, the product, could not be returned for evaluation; therefore, product analysis could not be performed.The review of the production records showed no manufacturing issues that could have contributed to the reported incident.No similar events were found in the complaint history; therefore, this would suggest it is an isolated event.Additionally, there have been no previous investigations for the part number and failure mode reported.The risk management documentation for iv3000 has been reviewed to assess whether the alleged failure and associated harm has been anticipated.A review of the associated risk files, confirmed multiple failures and associated sequence of events are captured in relation to damage, packaging failures and/or improperly sealed product leading to pouches damaged in transit and/or a loss of product sterility for all levels of packaging (pouch/carton/case).Potential factors that can contribute to the reported event include a sealing process issue.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed; therefore, no corrective actions are deemed necessary.

Brand Name
IV3000 1 HAND 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19844559
Report Number8043484-2024-00074
Device Sequence Number15102791
Product Code KGX
UDI-Device Identifier05000223417406
UDI-Public05000223417406
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4008
Device Lot Number2308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown